MAUDE Adverse Event Report: MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: {harmony-25}; product lot/serial number {(b)(6)}; product type: {0195-heartvalves}; implant date {n/a}; explant date {n/a}.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, following the first deployment attempt, it was noted that the valve was not positioned at the target implant depth.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was noted that there were difficulties deploying the valve.Subsequently, the system was withdrawn from the patient.A new valve was utilized to complete the procedure.A procedural delay of 30 minutes was noted as a result.Per the physician, the patient's torturous anatomy contributed to the event.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, following the first deployment attempt, it was noted that the valve was not positioned at the target implant depth.Subsequently, the valve was recaptured into the delivery catheter system (dcs).Upon the second deployment attempt, it was noted that there were difficulties deploying the valve.Subsequently, the system was withdrawn from the patient.A new valve was utilized to complete the procedure.A procedural delay of 30 minutes was noted as a result.Per the physician, the patient's tortuous anatomy contributed to the event.Additional information was received that the right pulmonary artery wire position was used during valve deployment.The valve was partially deployed to row 3, but recaptured into a non-medtronic introducer sheath.A new dcs was used for the successful implant of the replacement valve.
 
Additional Manufacturer Narrative
Updated data: b5.Second paragraph added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a death or serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the valve was not deployed strictly due to anatomical issues and no issues with the valve d eployment was reported.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23744660
Report Number9612164-2025-06067
Device Sequence Number10464684
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)260819(10)0012976400
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012976400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/16/2025
01/27/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/12/2026
02/12/2026
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR
Patient SexMale
Patient Weight120 KG